Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 119, NWS Atlanta, GA

June 15, 2022Clayton County, Fayette County, Henry County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2022, 5:47 PM EDT for Clayton County, Fayette County, Henry County, Georgia. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2022, 5:47 PM EDT (21:47 UTC)
Expired
Jun 15, 2022, 6:30 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clayton County, GA, Fayette County, GA, Henry County, GA

The radar

The Atlanta radar (KFFC), 11 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:10 PM EDTHAIL 13 Se Peachtree City, GA1 INCH HAIL OBSERVED AT BALMORAL VILLAGE NEAR S PEACHTREE PKWY.
Jun 15, 6:16 PM EDTTSTM WND DMG1 S Peachtree City, GAMULTIPLE TREES DOWN NEAR INTERSECTION OF JOEL COWAN PKWY AND KELLY DR
Jun 15, 6:16 PM EDTHAIL 1.251 Se Peachtree City, GAHALF DOLLAR SIZE HAIL REPORTED NEAR INTERSECTION OF DRIFTWOOD CT AND FISHERS LUCK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1749 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

280 
WUUS52 KFFC 152147 RRA
SVRFFC
GAC063-113-151-152230-
/O.NEW.KFFC.SV.W.0119.220615T2147Z-220615T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
547 PM EDT Wed Jun 15 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Fayette County in north central Georgia...
  West central Henry County in north central Georgia...
  Southwestern Clayton County in north central Georgia...

* Until 630 PM EDT.

* At 547 PM EDT, a severe thunderstorm was located over Jw Smith
  Reservoir, or near Fayetteville, moving southwest at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fayetteville, Jonesboro, Peachtree City, Hampton, Tyrone, Lovejoy,
  Brooks, Woolsey, Starrs Mill, Inman, Bonanza, Atlanta Motor
  Speedway, Jw Smith Reservoir, Lake Horton and Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3353 8435 3340 8426 3335 8433 3335 8438
      3332 8439 3326 8447 3327 8450 3329 8452
      3332 8452 3333 8453 3335 8457 3345 8463
TIME...MOT...LOC 2147Z 063DEG 8KT 3343 8440 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
000 
WWUS52 KFFC 152213
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
613 PM EDT Wed Jun 15 2022

GAC063-151-152223-
/O.CAN.KFFC.SV.W.0119.000000T0000Z-220615T2230Z/
Henry GA-Clayton GA-
613 PM EDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HENRY AND
SOUTHWESTERN CLAYTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3346 8451 3337 8439 3336 8440 3335 8439
      3326 8447 3327 8450 3329 8452 3332 8452
      3333 8453 3335 8457 3344 8463 3345 8462
TIME...MOT...LOC 2213Z 063DEG 8KT 3340 8446 

$$

GAC113-152230-
/O.CON.KFFC.SV.W.0119.000000T0000Z-220615T2230Z/
Fayette GA-
613 PM EDT Wed Jun 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL FAYETTE COUNTY...

At 613 PM EDT, a severe thunderstorm was located near Fayetteville,
moving southwest at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fayetteville, Peachtree City, Tyrone, Brooks, Woolsey, Starrs Mill,
Lake Horton and Inman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3346 8451 3337 8439 3336 8440 3335 8439
      3326 8447 3327 8450 3329 8452 3332 8452
      3333 8453 3335 8457 3344 8463 3345 8462
TIME...MOT...LOC 2213Z 063DEG 8KT 3340 8446 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:30 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 15, 3:30 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
330 PM EDT Wed Jun 15 2022

...Hot and stormy Conditions to persist through the evening...

.SHORT TERM /Tonight through Thursday Night/...

The environment across north and central Georgia today is supportive
of yet another evening of active weather. Almost all of the FA is
outlooked in a Slight Risk today, with the remaining northern
counties covered by a Marginal Risk. Shear is effectively
negligible, but SPC mesoanalysis progs upwards of 5000 J/kg SBCAPE
present across the CWA. Much like yesterday, CAMs begin CI with
patchy clusters that eventually amalgamate into a southwestward-
moving cold pool-driven complex. Given the later start and hotter
temperatures thanks to less cloud debris, it is likely that showers
and storms will persist well into the evening. With DCAPE on the
order of 1200-1500 J/kg and PWATs of nearly 2", damaging wind gusts
aided by strong, waterloaded downdrafts are the primary hazard in
the strongest storms that form. Mid-level lapse rates are steeper
today, and given fairly explosive values of CAPE, isolated large
hail is not out of the question on the strongest upward pulses.

Starting to see showers pop across areas south of I-20, but a stout
cap present on the 12Z sounding prevented mid-morning storms from
materializing. Given clearer conditions and later CI, Excessive Heat
Warning and Heat Advisory criteria have been met across the area.
The most recent MCN METAR produces a heat index value of 112
(101/73), and hot conditions will persist through the afternoon.
Uncertainty remains on coverage of convection as far as relief from
the dangerous heat, but as the cold pool moves through later today,
temperatures and dewpoints will become more bearable (briefly).

Temperatures tomorrow should be slightly cooler (though is it really
wise to call 97 vs. 100 cool?) thanks to a shift to predominantly
NE-ly winds, but maximum apparent Ts still surge well into the
triple digits thanks to a stagnant airmass under a fairly strong
high. A pre-emptive Heat Advisory has been issued for all counties
aside from the NE GA terrain tomorrow, valid from 15-00Z.

96

.LONG TERM /Friday through Wednesday/...

Mid level high pressure that is currently centered across the TN
valley will retrograde westward through the extended period. By
Friday or early Saturday, the high center has shifted to the center
of the country with a broad longwave trough just off the east coast.
The CWA will once again be in active northerly flow aloft for the
weekend into early next week.

At the surface, a frontal boundary will move south across the CWA on
Friday into early Saturday. High pressure will build in behind this
front and remain in place through early next week. The front could
potentially help organize convection, especially with copious
surface instability and steep lapse rates. Went slightly above the
blend for pops for Friday afternoon.

Friday looks to be another very hot day, with heat indices
potentially approaching 110 degrees along and south of the I-20
corridor during the afternoon. A brief respite from the humid
conditions are anticipated for Sunday into Monday, but heat indices
start creeping up towards 100+ by Tuesday.

NListemaa

&&

.AVIATION...
18Z Update...

Overall VFR conditions expected through the period aside from
tstorm development this afternoon. Best timing looks to be 19-21Z
for first instances of VCSH, with TSRA possible at TAF sites
between 20 and 01Z. Damaging winds possible so have incl gusts in
TEMPO groups. BKN high cigs are likely to linger well through the
night before a FEW-SCT050 cu field develops tomorrow. Need to
monitor potential for vsby restrictions due to FG tomorrow
morning, but depends on where storms set up. Winds may bobble this
the afternoon, but will avg NE-ly through tomorrow.

//ATL Confidence...18Z Update...
Medium confidence potential vsby restrictions, tstorm timing.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  96  74  98 /  30  20  10  30
Atlanta         74  96  75  97 /  50  20  20  30
Blairsville     68  91  70  91 /  20  30  30  30
Cartersville    72  97  74  96 /  50  20  20  30
Columbus        74  97  75  99 /  50  20  20  30
Gainesville     73  96  75  96 /  30  20  20  30
Macon           73  98  72  99 /  40  20  10  30
Rome            72  98  75  97 /  40  20  20  30
Peachtree City  72  96  73  98 /  40  20  20  30
Vidalia         76  97  72 100 /  30  10  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 8 PM EDT this evening for the
following zones: Baldwin...Barrow...Bibb...Bleckley...Butts...
Clarke...Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...
Greene...Hancock...Houston...Jackson...Jasper...Jefferson...
Johnson...Jones...Lamar...Laurens...Macon...Madison...Monroe...
Montgomery...Morgan...Newton...Oconee...Oglethorpe...Peach...
Pulaski...Putnam...Rockdale...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Twiggs...Upson...Walton...Warren...
Washington...Wheeler...Wilcox...Wilkes...Wilkinson.

Heat Advisory from 11 AM to 8 PM EDT Thursday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fayette...Floyd...Forsyth...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walker...Walton...Warren...Washington...
Webster...Wheeler...White...Whitfield...Wilcox...Wilkes...
Wilkinson.

Heat Advisory until 8 PM EDT this evening for the following
zones: Banks...Bartow...Carroll...Catoosa...Chattahoochee...
Chattooga...Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...
DeKalb...Douglas...Fayette...Floyd...Forsyth...Gordon...
Gwinnett...Hall...Haralson...Harris...Heard...Henry...Lumpkin...
Marion...Meriwether...Murray...Muscogee...North Fulton...
Paulding...Pickens...Pike...Polk...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Troup...Walker...
Webster...White...Whitfield.

&&

SHORT TERM...96
LONG TERM....NListemaa
AVIATION...96
Hazardous weather outlook, Jun 15, 10:25 AM EDT, 7 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1025 AM EDT Wed Jun 15 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1025 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory has been issued for most of north and all of central
Georgia this evening with afternoon heat index values between 100
and 110 degrees expected.

In addition, an Excessive Heat Warning has been issued for
portions of east and east-central Georgia through this evening
with afternoon heat index values between 105 and 115 degrees
expected.

Scattered strong to isolated severe storms are also likely across
portions of north and central Georgia today. The primary severe
hazards would be damaging wind gusts and large hail. In addition,
storms could also produce frequent lightning and locally heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Daytime heat index values ranging from greater than 100 to near
110 degrees are expected for much of north and central Georgia
through Friday.

Scattered thunderstorms are possible Thursday, primarily during
the afternoon and evening, and isolated thunderstorms will then
be possible on Friday. Isolated strong to severe storms cannot be
ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time but spotters are
encouraged to report any wind damage or hail reports to the National
Weather Service office in Peachtree City.

In the hours before

Special weather statement, Jun 15, 5:24 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
524 PM EDT Wed Jun 15 2022

GAZ060-061-073-152200-
Putnam GA-Hancock GA-Baldwin GA-
524 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of north central
Baldwin, southeastern Putnam and west central Hancock Counties
through 600 PM EDT...

At 524 PM EDT, a strong thunderstorm was over Oconee Springs Park, or
11 miles west of Sparta, moving southwest at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Plant Harlee Branch and Oconee Springs Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3334 8313 3324 8308 3315 8325 3321 8334
      3330 8334
TIME...MOT...LOC 2124Z 064DEG 9KT 3326 8318

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 15, 5:29 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
529 PM EDT Wed Jun 15 2022

GAZ083-095-152200-
Houston GA-Twiggs GA-
529 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of southwestern Twiggs
and northeastern Houston Counties through 600 PM EDT...

At 528 PM EDT, a strong thunderstorm was near Robins Air Force Base,
or 13 miles southwest of Jeffersonville, moving southwest at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Warner Robins, Robins Air Force Base, Bonaire, Kathleen and Bullard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3267 8353 3260 8344 3242 8357 3255 8372
TIME...MOT...LOC 2128Z 046DEG 14KT 3257 8354

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 15, 5:32 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
532 PM EDT Wed Jun 15 2022

GAZ085-086-097-098-152200-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
532 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of east central
Laurens, west central Emanuel, north central Treutlen and
southeastern Johnson Counties through 600 PM EDT...

At 532 PM EDT, a strong thunderstorm was near Adrian, or 11 miles
north of Soperton, moving west at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Adrian, Meeks, Norristown Junction, Norristown and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3261 8245 3247 8248 3250 8273 3265 8271
TIME...MOT...LOC 2132Z 089DEG 14KT 3254 8254

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 15, 5:37 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
537 PM EDT Wed Jun 15 2022

GAZ054>057-152200-
Fayette GA-Clayton GA-Spalding GA-Henry GA-
537 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of northwestern
Spalding, southern Fayette, southwestern Henry and southwestern
Clayton Counties through 600 PM EDT...

At 536 PM EDT, a strong thunderstorm was over Jw Smith Reservoir, or
near Fayetteville, moving southwest at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Fayetteville, Jonesboro, Peachtree City, Hampton, Lovejoy, Brooks,
Woolsey, Sunny Side, Starrs Mill, Birdie, Vaughn, Inman, Bonanza,
Atlanta Motor Speedway, Jw Smith Reservoir, Lake Horton and Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3352 8435 3340 8422 3323 8443 3342 8459
TIME...MOT...LOC 2136Z 058DEG 12KT 3343 8438

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 15, 5:40 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Wed Jun 15 2022

GAZ061-074-152215-
Washington GA-Hancock GA-
540 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of southeastern Hancock
and northwestern Washington Counties through 615 PM EDT...

At 540 PM EDT, a strong thunderstorm was near Hamburg State Park, or
10 miles southeast of Sparta, moving west at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hamburg State Park, Linton, Devereux, Beulah and Warthen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3301 8304 3304 8306 3307 8304 3308 8305
      3307 8307 3313 8311 3314 8309 3315 8310
      3325 8307 3329 8278 3327 8278 3325 8276
      3313 8272
TIME...MOT...LOC 2140Z 072DEG 21KT 3318 8283

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 15, 5:42 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
542 PM EDT Wed Jun 15 2022

GAZ050-051-061-152215-
Taliaferro GA-Hancock GA-Greene GA-
542 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of northeastern
Hancock, southeastern Greene and southwestern Taliaferro Counties
through 615 PM EDT...

At 542 PM EDT, a strong thunderstorm was over Springfield, or 9 miles
south of Crawfordville, moving west at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
White Plains, Liberty, Springfield and Shoulderbone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3349 8290 3338 8286 3328 8307 3338 8316
      3348 8312
TIME...MOT...LOC 2142Z 076DEG 13KT 3343 8295

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:50 AM EDTExcessive Heat WarningFFCBaldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 42 more16 hr
Jun 15, 2:51 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 86 more29 hr
Jun 15, 4:37 PM EDTSpecial Weather StatementFFCEmanuel23 min
Jun 15, 4:53 PM EDTSpecial Weather StatementFFCSpalding37 min
Jun 15, 5:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jun 15, 5:02 PM EDTSpecial Weather StatementFFCTreutlen28 min
Jun 15, 5:12 PM EDTSpecial Weather StatementFFCDouglas33 min
Jun 15, 5:14 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 15, 5:17 PM EDTSpecial Weather StatementFFCTalbot28 min
Jun 15, 5:19 PM EDTSevere Thunderstorm WarningFFCStewart41 min
Jun 15, 5:22 PM EDTSpecial Weather StatementFFCTalbot38 min
Jun 15, 5:24 PM EDTSpecial Weather StatementFFCPutnam36 min
Jun 15, 5:29 PM EDTSpecial Weather StatementFFCHouston31 min
Jun 15, 5:31 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler44 min
Jun 15, 5:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Jun 15, 5:37 PM EDTSpecial Weather StatementFFCFayette23 min
Jun 15, 5:40 PM EDTSpecial Weather StatementFFCHancock35 min
Jun 15, 5:42 PM EDTSpecial Weather StatementFFCHancock33 min
Jun 15, 5:47 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot24 min
Jun 15, 5:49 PM EDTSpecial Weather StatementFFCChattahoochee26 min
Jun 15, 5:51 PM EDTSpecial Weather StatementFFCBaldwin24 min
Jun 15, 5:52 PM EDTSpecial Weather StatementFFCDouglas23 min
Jun 15, 6:01 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Putnam44 min
Jun 15, 6:03 PM EDTSpecial Weather StatementFFCHouston27 min
Jun 15, 6:04 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette41 min
Jun 15, 6:06 PM EDTSpecial Weather StatementFFCPaulding24 min
Jun 15, 6:09 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 15, 6:13 PM EDTSpecial Weather StatementFFCMuscogee32 min
Jun 15, 6:17 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach, Taylor43 min
Jun 15, 6:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Jun 15, 6:32 PM EDTSpecial Weather StatementFFCHarris, Muscogee28 min
Jun 15, 6:41 PM EDTSpecial Weather StatementFFCFulton34 min
Jun 15, 6:41 PM EDTSevere Thunderstorm WarningFFCCoweta49 min
Jun 15, 6:43 PM EDTSpecial Weather StatementFFCDouglas32 min
Jun 15, 6:45 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Monroe45 min
Jun 15, 6:48 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee42 min
Jun 15, 6:51 PM EDTSevere Thunderstorm WarningFFCSpalding39 min
Jun 15, 6:52 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton38 min
Jun 15, 6:53 PM EDTSevere Thunderstorm WarningFFCCrawford, Houston, Macon, Peach, Taylor52 min
Jun 15, 6:56 PM EDTSpecial Weather StatementFFCPulaski34 min
Jun 15, 6:58 PM EDTSpecial Weather StatementFFCCobb32 min
Jun 15, 7:00 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jun 15, 7:02 PM EDTSpecial Weather StatementFFCMurray28 min
Jun 15, 7:05 PM EDTSpecial Weather StatementFFCTaylor25 min
Jun 15, 7:05 PM EDTSevere Thunderstorm WarningFFCCoweta, Troup40 min
Jun 15, 7:07 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson38 min
Jun 15, 7:11 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Monroe25 min
Jun 15, 7:21 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard39 min
Jun 15, 7:22 PM EDTSevere Thunderstorm WarningFFCTaylor23 min
Jun 15, 7:24 PM EDTSpecial Weather StatementFFCMarion36 min
Jun 15, 7:30 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup45 min
Jun 15, 7:33 PM EDTSevere Thunderstorm WarningFFCButts, Coweta, Fayette, Henry, Lamar, Meriwether and 3 more42 min
Jun 15, 7:35 PM EDTSpecial Weather StatementFFCDooly25 min
Jun 15, 7:36 PM EDTSpecial Weather StatementFFCBartow24 min
Jun 15, 7:41 PM EDTSpecial Weather StatementFFCPaulding34 min
Jun 15, 7:41 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Taylor38 min
Jun 15, 7:52 PM EDTSpecial Weather StatementFFCHenry38 min
Jun 15, 7:56 PM EDTSpecial Weather StatementFFCHeard34 min
Jun 15, 7:56 PM EDTSpecial Weather StatementFFCPolk34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.